# SDR 96ZZZX200

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3454K
- Make and model: Piper PA-28-140
- Aircraft serial: 2823562
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: 62448XX
- Condition: Corroded
- Location: Wing Attach Aft
- Part time: 2,172 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BOTH WING REAR ATTACH FITTINGS.  THIS PROBLEM IS ADDRESSED BY PIPER SB 977.  IT APPEARS THERE IS SURFACE CORROSION ON THE STEEL FITTING AND DISSIMILAR METAL CORROSION ON THE SPAR CARRY-THROUGH STRUCTURE.  SUBMITTER RECOMMENDED THIS SB BE MADE INTO AN AD TO ELIMINATE THIS UNSAFE CONDITION.
